Ayurveda Treatment

Ayurveda treatment aims in attaining vitality by building a healthy metabolic system, and by maintaining proper digestion and excretion. It is based on the belief that good health and well-being depends on the balance between the mind, body, and spirit. Ayurvedic medicines are made from the roots, leaves, bark, fruits, or seeds of various plants.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to treat blood in stools and bloating in ayurveda?

Query: Hi doctor,My abdomen has been hurting for the past three weeks. Just before that, I had bright red blood in stool, which often comes and goes every six months or so. I also have a sharp pain on right hip and very feel sore under right rib area. It hurts when I press around the lower abdomen and feel...  Read Full »


Dr. Alka

Answer: Hi, Welcome to icliniq.com. I just read your query. All the symptoms you have mentioned here and specially the bright red blood (bright red colour is indicative of fresh blood) may be due to ulcer bleed or bleeding due to some other reason in digestive tract or may have some other reason that requir...  Read Full »

Does Shankhpushpi help to tackle depression?

Query: Hi doctor, I have been taking allopathic antidepressants since two years now, and I want to try ayurvedic medications for the same. How can I change it? I want to take Shankhpushpi now. Can I take only ayurvedic medicine, or should I take both?  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. As you have been taking medications for depression from past two years, it is not advisable to quit medicine immediately or shift from allopathic to ayurvedic. Instead, start ayurvedic medicine along with allopathic medication. After some time, when you start getting r...  Read Full »

Kindly suggest some ayurvedic cure for my headache.

Query: Hello doctor, I get headaches, especially when I wash my hair or when I go out in the sun. The climate is really hot here, and I stay indoors. But, I still get headaches, and my nose also pains a bit. I cannot stop washing my hair because of this. Please help.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. The symptoms you have mentioned here are indicating towards a migraine headache. However, no diagnostic test can surely rule out a migraine. Its diagnosis is mainly based on the symptoms. In a migraine, there is no definite pain, and pain occurs at any time. Some peop...  Read Full »

I have bad acne with scars. Kindly help me through ayurveda.

Query: Hi doctor,I am 21 years old. I have bad acne and acne scars. Also, my skin has become dark. Please help me through ayurveda.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. As you are 21 year old, the acne is mainly due to hormonal changes. As far as scars are concerned do not peel or squeeze your acne. The scars which are already present can be lightened off. For acne, try herbal things at home because the cause is very important. As yo...  Read Full »

I suffer from knee pain and stomach upset. Kindly help.

Query: Hello doctor, I am a 40 year old female, who weighs 65 kg and I am 5.2 feet tall. I am having a lot of pain in my knees, and my stomach is always upset. Please help.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. According to your height and weight, your BMI (body mass index) is 26.42. The normal BMI should be between 18.5 to 24.9. So, the knee pain may be due you being overweight. So, try to reduce your weight. If due to excess pain, you cannot do exercise, ...  Read Full »

What is the best ayurvedic medicine for helminths infection?

Query: Hello doctor, I have a parasitic infection. An Ayurveda expert prescribed Vidangarishta and Balarishta for helminths in the dosage of two teaspoons of each medicine twice daily. I want to take them, but they both contain 5 to 10 % of self-generated alcohol. I am, however, sensitive to alcohol. Coul...  Read Full »


Dr. Arul Amuthan

Answer: Hello, Welcome to icliniq.com. The alcohol content in the drug has the role of preservative. So, I feel it should not be evaporated. If we evaporate alcohol, then its expiry period would be reduced. Instead I suggest you mixing the advised dose with hot water, stir it well, wait for ten min...  Read Full »

Will taking Ayurveda medicine increase appetite in a slightly-built individual to gain weight?

Query: Hi doctor, I am a slightly built child from childhood, so I want to gain weight. I want to take Liv 52 DS tablet to increase my appetite. So I want to know how to take this medicine and when to take it, for example after or before meal, morning or evening, one tablet or two tablets, etc. Kindly giv...  Read Full »


Dr. Manisha Auradkar Raghunath Auradkar

Answer: Hello, Welcome to icliniq.com. I can understand your concern regarding your appetite problem. The Liv 52 DS (Guduchi, Daruharidra, Mulak, Amalaki) tablet is not primarily used for improving appetite. Its main use is improving liver function or help to repair damages to the liver mostly associated ...  Read Full »

Can pompholyx eczema be treated with ayurvedic medicines?

Query: Hi doctor, My 11-year-old child is suffering from pompholyx eczema on hands for the last three years. There is too much itching, pain, and blisters on his hands. His biopsy suggested spongiotic dermatitis. I have taken allopathic, homeopathic, and ayurvedic medicines. But still, there is no relief....  Read Full »


Dr. Farzana Roshan

Answer: Hello, Welcome to icliniq.com. Please attach the picture of rashes if possible and also attach previously taken Ayurvedic medicine prescription. Ayurveda can cure all kinds of dermatitis. But keep in mind, the progress will be a little slow. So you need to follow them regularly for a specific per...  Read Full »

Kindly suggest a Siddha or Ayurveda medicine to relax my abdominal muscles.

Query: Hi doctor, I was diagnosed with relapsing-remitting multiple sclerosis before five years. Now, I am taking an injection of Glataxone to manage my problem. I do not have any inflammation in my spine. I have severe dorsal spine muscle spasms or tightness in my right abdomen for more than six months...  Read Full »


Dr. Arul Amuthan

Answer: Hi, Welcome to icliniq.com. Multiple sclerosis usually shows slow improvement. We can stop the disease progression by taking Siddha or Ayurveda drugs. You have muscle spasms in the abdomen due to lower motor neuron issues. It means that brain signals are not reaching muscle tissue. In Siddha, ...  Read Full »

Why is it not advisable to take ayurvedic multivitamins while taking Thyronorm?

Query: Hello doctor, I have been on treatment for my anxiety, and I am taking Paxidep 37.5 for the last two years. And I am taking Thyronorm 75 mcg for my hypothyroidism. Can I start with an ayurvedic booster like Zandu vitality booster once a day for feeling lethargic and for low energy?  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, you have been suffering from anxiety. You are a known case of hypothyroidism. You are on Paxidep and Thyronorm. You want to take an ayurvedic booster called Zandu with your currently using m...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.